# SDR CA980814005

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 182G
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Part time: 1,503 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING OF FLOAT EQUIPPED AIRCRAFT HIT LARGE WAVE.  ON RETURN TO DOCK, INVESTIGATON FOUND THE SIDE SKINS AND LOWER COWL WERE WRINKLED.  FURTHER EXAMINATION FOUND THE FIREWALL AND BELLY SKINS WERE ALSO WRINKLED.  NEW REINFORCED FIREWALL AND TUNNEL INSTALLED.
